Generalized Markovian decision processes

I. Brosh*, E. Shlifer, P. J. Schweitzer

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


A general discrete decision process is formulated which includes both undiscounted and discounted semi-Markovian decision processes as special cases. A policy-iteration algorithm is presented and shown to converge to an optimal policy. Properties of the coupled functional equations are derived. Primal and dual linear programming formulations of the optimization problem are also given. An application is given to Markov ratio decision process.

Original languageEnglish
Pages (from-to)173-186
Number of pages14
JournalMathematical Methods of Operations Research
Issue number5
StatePublished - Oct 1977


Dive into the research topics of 'Generalized Markovian decision processes'. Together they form a unique fingerprint.

Cite this